Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Esmaeili, H., Klüppelberg, C. 
Titel:
Parametric estimation of a bivariate stable Lévy process 
Abstract:
We propose a parametric model for a bivariate stable Lévy process based on a Lévy copula as a dependence model.We estimate the parameters of the full bivariate model by maximum likelihood estimation. As an observation scheme we assume that we observe all jumps larger than some ε> 0 and base our statistical analysis on the resulting compound Poisson process. We derive the Fisher information matrix and prove asymptotic normality of all estimates, when the truncation point ε tends to 0....    »
 
Stichworte:
Lévy copula, maximum likelihood estimation, dependence structure, Fisher information matrix, multivariate stable process, parameter estimation. 
Zeitschriftentitel:
Journal of Multivariate Analysis 
Jahr:
2011 
Band / Volume:
102 
Heft / Issue:
Seitenangaben Beitrag:
918–930 
Reviewed:
ja 
Sprache:
en 
Semester:
SS 11 
Format:
Text